MathSciNet Relay Station
MathSciNet bibliographic data
MR102114 (21 #909) 53.00
Aleksandrov, A. D. Uniqueness theorems for surfaces in the large. V. (Russian) Vestnik Leningrad. Univ. 13 1958 no. 19, 5–8.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement